# SDR UIEA2015081400430

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 56,319 hours, 40,615 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Part number: 140T26093
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR, LOWER CHORD, 1 INCH FROM FWD END & 8 INCHES FROM BOTTOM IS EXFOLIATED UNDER NUTPLATE.  R & R LOWER CHORD ON FLC DOOR IAW SRM 51-40-02 PARA 4B PARA 7D & DOCUMENT 47169FAB02.
